PaLady yes, you are so right, the ablation only takes care of the Barrett's not the GERD. No cure for it yet. But all in all I do hope this is something you can have done, what a relief that would be for you. I was totally blown away reading on this but very glad to see the results of the testing they have done. I already feel like I have had a lifelong saga of reflux and gerd, I cannot remember not being on a PPI. Even with those I still have alot of problems with acid, the back wash of accd up the throat and out the nose. Diet helps somewhat but my diet is so dang limited anyway because of crohns & UC.
I had myself another melt down over this dermatologist I was referred to. He has not been taking care of my problems and I decided this morning to get online and start calling to find a new one. I had a call on my phone early this am from the nurse he wants to see me on the 9tth and to ask for a 30 min appt and he wants to do his own labs and start me on the medication for the psoriasis. From what he told me before it has some really bad side effects but hey, I have got to get this stuff under control or I will be living on antibiotics and dealing with cellulits forever, I am sick of that routine. Yes, just when I was fixing to kick his arse to the curb he comes thru.
I had one more good thing to happen. It is time for a three month refill of my Humira before my script card runs out next month. I don''t have an exta $24,000 laying around to pay for 3 months of that stuff, I have a refill due and will have it delivered on Tuesday. After this runs out I will be SOL on Humira because I cannot afford it. As it is I have managed to stock pile a little of it in my refrigerator because i cannot do the shots when an infection is present. We know how many infections I have been dealing with the past six months.
Ok, this is for the ones asking about Zannaflex. Go into the FDA website type in Zannaflex, because back in March of 97 a warning letter was sent out to physicians that if certain meds were taken while taking Zannaflex it could increase the effects of the Zannaflex. Off the top of my head, it had listed anti-arthymics, birth control pills, Famotine, Ciproflaxin, and some other drugs. My PM dr used Zannaflex extensively but after this warning went out she stopped dead in her tracks. I lived on Zannaflex for two years with my old PM dr and never knew of the warning letter. My current PM says that in her opinion it it just a bad drug. I will be very honest here, I had no problems taking Zannaflex and loved it. It worked very well for me and it did not make me sleepy. I could still function on it. I have such a wacky system that does not tolerate meds well at all, thats why I was so upset when she refused to rx it to me. She reluctantly gave me 40 pills a couple of months ago with an agreement that should be taken PRN. So, when I told her the other day I had taken all 40 because of pain she just said no even when I told her it was not a black box warning, only a warning letter. She could be over reacting I do not know. I just know it worked for me. Because there is no black box warning I woukld not be afraid to take Zannaflex since I had no troubles with it. I really think now its a preference type of thing or maybe even a CYA thing she is doing. Lets face it our drs are not going to do anything that could possibly set them up for a problem with a patient. So, I would not panic over this. For those of you taking the meds listed on the FDA site you probably should get off the Zannaflex for safety sake.
I have wild man coming over here after school and I need to shower and wake up because when that Texas Tornado hits my front door, this granny has to get geared up for him. My sister named my grandson the Texas Tornado and it is very fitting to say the least. He will spend the afternoon with us and then we will take him out to dinner. Its our Friday ritual, lol.